Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 118, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 26, 2016, 12:52 PM CDT for Kingman County, Reno County, Sedgwick County, Kansas. It was in force for 38 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2016, 12:52 PM CDT (17:52 UTC)
- Expired
- May 26, 2016, 1:30 PM CDT
- In force
- 38 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Kingman County, KS, Reno County, KS, Sedgwick County, KS
The radar
The Wichita radar (KICT), 37 km from the middle of the area, began a volume at 17:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 1:20 PM CDT | HAIL 1 | 9 Ssw Hutchinson, KS | DIME TO QUARTER SIZED HAIL |
| May 26, 1:34 PM CDT | HAIL 0.88 | Hutchinson, KS | |
| May 26, 1:36 PM CDT | HAIL 1 | 3 Sw South Hutchinson, KS | QUARTER SIZE HAIL ON US50 SOUTHWEST OF SOUTH HUTCHINSON. |
| May 26, 1:40 PM CDT | HAIL 1 | Hutchinson, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 5.9 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 212 J/kg
- Mixed-layer CIN
- -425 J/kg
- Mixed-layer LCL
- 2776 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
407
WUUS53 KICT 261752
SVRICT
KSC095-155-173-261830-
/O.NEW.KICT.SV.W.0118.160526T1752Z-160526T1830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1252 PM CDT THU MAY 26 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...
NORTHEASTERN KINGMAN COUNTY IN SOUTH CENTRAL KANSAS...
EASTERN RENO COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 130 PM CDT
* AT 1251 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES
NORTHWEST OF CHENEY...MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HUTCHINSON...KINGMAN...SOUTH HUTCHINSON...CHENEY...COLWICH...
HAVEN...MOUNT HOPE...PRETTY PRAIRIE...ANDALE...YODER...MURDOCK...
WATERLOO...CHENEY LAKE AND MT VERNON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3762 9811 3809 9795 3797 9770 3791 9770
3791 9759 3784 9744 3756 9790
TIME...MOT...LOC 1751Z 220DEG 39KT 3770 9790
HAIL...1.00IN
WIND...60MPH
$$
RITZMAN1 follow-up statement
593
WWUS53 KICT 261806
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
106 PM CDT THU MAY 26 2016
KSC095-261816-
/O.CAN.KICT.SV.W.0118.000000T0000Z-160526T1830Z/
KINGMAN KS-
106 PM CDT THU MAY 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KINGMAN COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3773 9807 3809 9795 3797 9770 3791 9770
3791 9759 3784 9744 3784 9745 3773 9769
TIME...MOT...LOC 1806Z 197DEG 32KT 3782 9793
$$
KSC155-173-261830-
/O.CON.KICT.SV.W.0118.000000T0000Z-160526T1830Z/
SEDGWICK KS-RENO KS-
106 PM CDT THU MAY 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR NORTHWESTERN SEDGWICK AND EASTERN RENO COUNTIES...
AT 106 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PRETTY
PRAIRIE...MOVING NORTH AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
HUTCHINSON...SOUTH HUTCHINSON...HAVEN...MOUNT HOPE...
PRETTY PRAIRIE...ANDALE...YODER AND CHENEY LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3773 9807 3809 9795 3797 9770 3791 9770
3791 9759 3784 9744 3784 9745 3773 9769
TIME...MOT...LOC 1806Z 197DEG 32KT 3782 9793
HAIL...1.00IN
WIND...60MPH
$$
HOWERTONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 12:36 PM CDT, 16 minutes earlier.
Area forecast discussion, May 26, 12:36 PM CDT, 16 minutes before
Area Forecast Discussion National Weather Service Wichita KS 1236 PM CDT THU MAY 26 2016 .SHORT TERM...(Today through Saturday Night) Issued at 355 AM CDT Thu May 26 2016 Forecast Headline: Severe thunderstorm potential remains high from late this afternoon thru tonight with very large hail and tornadoes the greatest threats. This Afternoon & Tonight: During the night a deep upper-deck trof was positioned over AZ. The upper trof is still expected to push slowly E across the Srn Rockies today & is still expected to experience cyclogenesis as it begins to lift very slowly NE from Nrn NM late tonight, with the upper cyclone reaching the CO/KS border early Fri Morning. As this character lifts NE sfc cyclongenesis will increase considerably as the sfc low ventures from NE NM to the TX/OK Panhandles/SE CO/SW KS region this afternoon. The ultra-high octane moisture streaming N will team with the greatly increasing deep-layer shear, both speed & directional, to trigger severe thunderstorms across most of KICT Country late this afternoon & this evening. Although it won't be quite as warm/hot yesterday, the extremely rich moisture would be more than sufficient to cause extreme destablization. CAPES will experience an adrenaline rush with SBCAPES & MLCAPES projected to reach 4,000-5,500 J/KG & primarily 3,500-4,000 J/KG, respectively & deep-layer bulk shear increasing to 40-60 KTS & an E-W sfc boundary forming near I-70, there will be supercells that'll be capable of very large hail that now is likely to reach around baseball-sized & tornadoes. Areas at greatest risk for such large hail & tornadoes would be from Southern Nebraska to nearly all of Central KS. SPC continues to assign "Enhanced Risk" to these areas but wouldn't be surprised to see them up the ante to " MODERATE Risk". Stay tuned. *Corrected risk in last line. This Weekend: With the overall pattern making very slow ewd progress, more thunderstorms will fire across the region. Although the projected instability & deep-layer shear won't be as impressive, plus the absence of a lower-deck focusing mechanism, still expect a few strong-severe thunderstorms to develop Fri Afternoon & Evening with the convection weakening Fri Night. Scattered thunderstorms will continue thru the weekend. .LONG TERM...(Sunday through Wednesday) Issued at 355 AM CDT Thu May 26 2016 The GFS & ECMWF continue to agree quite well with overall pattern with both depicting a weak zonal regime Sunday & Sunday Night. A 2nd upper-deck trof is forecast to move E & like it's predecessor it'll move slowly E & strengthen as it digs across Srn CA. A lead shortwave will eject NE, likely reaching Wrn OK & Wrn KS Sun Afternoon. As such, there'll be several rounds of thunderstorms from Sun Afternoon thru next Tue. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 1232 PM CDT Thu May 26 2016 Major concern is convective potential and confidence in timing is low. Ongoing elevated showers/thunderstorms will track close to KGBD/KHUT/KICT and possibly KSLN over the first couple of hours of forecast. Stronger storms are likely mid-late afternoon, but exact location and timing is suspect. This seems most likely at KHUT/KGBD, but is possible at all sites except KCNU. IFR conditions are likely with storms with winds of 35g45kt likely. Given soupy airmass will remain in place, anticipate mvfr/ifr condition to return later tonight. -howerton && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 85 67 81 63 / 50 60 50 40 Hutchinson 85 65 82 60 / 60 60 50 40 Newton 84 65 80 62 / 60 60 50 40 ElDorado 84 66 80 64 / 60 60 50 50 Winfield-KWLD 85 67 81 64 / 50 60 50 40 Russell 85 62 82 57 / 50 50 40 40 Great Bend 86 62 83 57 / 50 50 40 30 Salina 85 65 81 61 / 60 70 50 60 McPherson 85 65 81 60 / 60 60 50 40 Coffeyville 84 68 81 66 / 50 50 60 50 Chanute 84 67 79 65 / 50 60 60 60 Iola 84 66 79 65 / 50 60 60 60 Parsons-KPPF 84 68 80 65 / 50 60 60 50 && .ICT Watches/Warnings/Advisories... None. && SHORT TERM...EPS LONG TERM...EPS AVIATION...PJH
Hazardous weather outlook, May 26, 5:35 AM CDT, 7 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 535 AM CDT THU MAY 26 2016 KSZ032-033-047>053-067>072-082-083-091>096-098>100-271045- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 535 AM CDT THU MAY 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL, SOUTH CENTRAL, AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT THE POTENTIAL FOR SEVERE THUNDERSTORMS REMAINS HIGH ACROSS CENTRAL AND EASTERN KANSAS. AREAS AT GREATEST RISK ARE ALONG AND NORTHWEST OF THE TURNPIKE WHERE VERY LARGE HAIL AND A FEW TORNADOES POSE THE GREATEST THREAT. DAMAGING WINDS ARE ALSO POSSIBLE...ESPECIALLY THIS EVENING AND OVERNIGHT ALONG WITH VERY HEAVY RAINS THAT ARE LIKELY TO CAUSE FURTHER FLOODING AND FLASH FLOODING. FOR SOUTHEAST KANSAS...HAIL MAY BE AS LARGE AS GOLFBALLS ALONG WITH WINDS AROUND 65 MPH AND VERY HEAVY RAINS THAT MAY CAUSE FURTHER FLOODING. FLOOD WARNINGS HAVE BEEN POSTED FOR BOTH RIVER AND AREAL FLOODING. CHECK THE LATEST FLOOD STATEMENTS FOR DETAILS. THE FORECAST FOR THIS AFTERNOON AND TONIGHT SHOULD BE MONITORED CLOSELY! .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A GOOD CHANCE OF SEVERE THUNDERSTORMS ACROSS THE REGION FRIDAY AFTERNOON AND FRIDAY NIGHT WITH HAIL UP TO GOLFBALL-SIZED AND 60 TO 70 MPH WINDS. THERE REMAINS A CHANCE OF THUNDERSTORMS...PRIMARILY ACROSS SOUTHEAST KANSAS SATURDAY AND SATURDAY NIGHT THAT MAY PRODUCE SMALL HAIL AND 40 TO 50 MPH WINDS. THE GREATER THUNDERSTORM POTENTIAL WOULD BE AREA WIDE FROM SUNDAY THRU TUESDAY. STRONG TO SEVERE THUNDERSTORMS ARE ANTICIPATED. GIVEN THE UNCERTAINTY THROUGHOUT THE PERIOD...PLEASE CHECK LATER OUTLOOKS FOR UPDATED INFORMATION. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT: HTTP://WEATHER.GOV/WICHITA/HWO/ ES
In the hours before
Special weather statement, May 26, 12:12 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1212 PM CDT THU MAY 26 2016
KSZ091-092-261745-
HARPER KS-SUMNER KS-
1212 PM CDT THU MAY 26 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN HARPER COUNTY IN SOUTH CENTRAL KANSAS...
WEST CENTRAL SUMNER COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 1245 PM CDT
* AT 1209 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR ANTHONY...MOVING NORTHEAST AT
40 MPH.
HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 55 MPH WILL BE
POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
ANTHONY...HARPER...ARGONIA...MILAN...BLUFF CITY...DANVILLE...
FREEPORT AND RUNNYMEDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3710 9808 3739 9806 3739 9799 3728 9764
3704 9792
TIME...MOT...LOC 1709Z 203DEG 34KT 3716 9794
RITZMANSpecial weather statement, May 26, 12:31 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1231 PM CDT THU MAY 26 2016
KSZ082-083-092-261800-
SEDGWICK KS-KINGMAN KS-SUMNER KS-
1231 PM CDT THU MAY 26 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHWESTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...
SOUTHEASTERN KINGMAN COUNTY IN SOUTH CENTRAL KANSAS...
NORTHWESTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 100 PM CDT
* AT 1229 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR CONWAY SPRINGS...MOVING
NORTHEAST AT 40 MPH.
HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 55 MPH WILL BE
POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
CLEARWATER...CHENEY...CONWAY SPRINGS...NORWICH...
VIOLA AND LAKE AFTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3733 9780 3738 9780 3739 9787 3767 9785
3755 9738 3729 9769
TIME...MOT...LOC 1729Z 203DEG 34KT 3738 9775
RITZMANSpecial weather statement, May 26, 12:47 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1247 PM CDT THU MAY 26 2016
KSZ083-092-261815-
SEDGWICK KS-SUMNER KS-
1247 PM CDT THU MAY 26 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...
NORTH CENTRAL SUMNER COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 115 PM CDT
* AT 1245 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR CLEARWATER...MOVING NORTHEAST
AT 30 MPH.
HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 55 MPH WILL BE
POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
WICHITA...DERBY...HAYSVILLE...MULVANE...GODDARD...CLEARWATER...
SOUTH WICHITA...EISENHOWER NATIONAL AIRPORT...WEST WICHITA...
MCCONNELL AIR FORCE BASE AND OAKLAWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3743 9766 3773 9751 3754 9715 3752 9715
3732 9750
TIME...MOT...LOC 1745Z 216DEG 28KT 3745 9751
RITZMANSpecial weather statement, May 26, 12:50 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1250 PM CDT THU MAY 26 2016 KSZ067-082-083-261815- SEDGWICK KS-KINGMAN KS-RENO KS- 1250 PM CDT THU MAY 26 2016 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... NORTHWESTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS... NORTHEASTERN KINGMAN COUNTY IN SOUTH CENTRAL KANSAS... SOUTHEASTERN RENO COUNTY IN SOUTH CENTRAL KANSAS... * UNTIL 115 PM CDT * AT 1248 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 8 MILES NORTHWEST OF CHENEY...MOVING NORTHEAST AT 60 MPH. HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... HAVEN...PRETTY PRAIRIE...ANDALE...YODER...MURDOCK...WATERLOO... CHENEY LAKE AND MT VERNON. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3757 9791 3763 9810 3802 9792 3777 9757 TIME...MOT...LOC 1748Z 224DEG 52KT 3769 9791 RITZMAN
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:04 PM CDT | Tornado Warning | ICT | Saline | 31 min |
| May 25, 7:33 PM CDT | Special Weather Statement | ICT | Sumner | 27 min |
| May 25, 7:58 PM CDT | Special Weather Statement | ICT | Sumner | 47 min |
| May 25, 8:17 PM CDT | Special Weather Statement | ICT | Sedgwick | 43 min |
| May 25, 9:02 PM CDT | Special Weather Statement | ICT | Sumner | 43 min |
| May 26, 12:12 PM CDT | Special Weather Statement | ICT | Harper | 33 min |
| May 26, 12:31 PM CDT | Special Weather Statement | ICT | Sedgwick | 29 min |
| May 26, 12:47 PM CDT | Special Weather Statement | ICT | Sedgwick | 28 min |
| May 26, 12:50 PM CDT | Special Weather Statement | ICT | Reno | 25 min |
| May 26, 12:54 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 36 min |
| May 26, 1:11 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick, Sumner | 49 min |
| May 26, 1:14 PM CDT | Flash Flood Watch | ICT | Barton, Butler, Chase, Cowley, Ellsworth, Greenwood and 12 more | 37 hr |
| May 26, 1:19 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Marion, Reno, Rice | 41 min |
| May 26, 1:25 PM CDT | Special Weather Statement | ICT | Sumner | 35 min |
| May 26, 1:38 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick | 67 min |
| May 26, 1:39 PM CDT | Special Weather Statement | ICT | Marion | 36 min |
| May 26, 1:52 PM CDT | Special Weather Statement | ICT | Butler | 23 min |
| May 26, 1:55 PM CDT | Special Weather Statement | ICT | McPherson | 35 min |
| May 26, 1:58 PM CDT | Severe Thunderstorm Warning | ICT | Reno, Rice | 47 min |
| May 26, 2:08 PM CDT | Areal Flood Warning | ICT | Reno | 20 hr |
| May 26, 2:11 PM CDT | Special Weather Statement | ICT | Butler | 34 min |
| May 26, 2:16 PM CDT | Special Weather Statement | ICT | Marion | 29 min |
| May 26, 2:38 PM CDT | Special Weather Statement | ICT | Butler, Chase | 52 min |
| May 26, 2:42 PM CDT | Special Weather Statement | ICT | Rice | 33 min |
| May 26, 2:45 PM CDT | Special Weather Statement | ICT | Marion | 30 min |
| May 26, 2:52 PM CDT | Areal Flood Warning | ICT | Marion | 6 hr |
| May 26, 2:55 PM CDT | Special Weather Statement | ICT | Harvey | 35 min |
| May 26, 3:09 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Russell | 45 min |
| May 26, 3:42 PM CDT | Special Weather Statement | ICT | Harvey | 48 min |
| May 26, 3:45 PM CDT | Areal Flood Warning | ICT | Barton, Russell | 15 hr |
| May 26, 4:03 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Marion, Reno | 42 min |
| May 26, 4:12 PM CDT | Special Weather Statement | ICT | Butler | 63 min |
| May 26, 4:24 PM CDT | Special Weather Statement | ICT | McPherson | 36 min |
| May 26, 4:30 PM CDT | Special Weather Statement | ICT | Sedgwick | 30 min |
| May 26, 4:42 PM CDT | Special Weather Statement | ICT | Rice | 48 min |
| May 26, 4:46 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln, McPherson, Rice, Saline | 59 min |
| May 26, 4:50 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Marion | 40 min |
| May 26, 4:52 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey, McPherson, Marion, Sedgwick | 53 min |
| May 26, 5:12 PM CDT | Special Weather Statement | ICT | Reno | 48 min |
| May 26, 5:20 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Saline | 55 min |
| May 26, 5:25 PM CDT | Severe Thunderstorm Warning | ICT | Marion | 28 min |
| May 26, 5:40 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Marion | 13 min |
| May 26, 5:42 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Reno, Rice | 35 min |
| May 26, 5:48 PM CDT | Special Weather Statement | ICT | Kingman | 42 min |
| May 26, 5:54 PM CDT | Areal Flood Warning | ICT | McPherson, Saline | 7 hr |
| May 26, 5:54 PM CDT | Special Weather Statement | ICT | Marion | 51 min |
| May 26, 6:07 PM CDT | Special Weather Statement | ICT | Harvey | 23 min |
| May 26, 6:17 PM CDT | Special Weather Statement | ICT | McPherson, Saline | 28 min |
| May 26, 6:18 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Marion | 29 min |
| May 26, 6:36 PM CDT | Special Weather Statement | ICT | Reno | 39 min |
| May 26, 6:39 PM CDT | Special Weather Statement | ICT | Chase | 36 min |
| May 26, 6:48 PM CDT | Special Weather Statement | ICT | Harvey, McPherson | 42 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.